RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Èlektron. Mat. Izv.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Èlektron. Mat. Izv., 2017, Volume 14, Pages 703–709 (Mi semr817)  

This article is cited in 1 scientific paper (total in 1 paper)

Discrete mathematics and mathematical cybernetics

Orientation spectra of cubic graphs

T. E. Kireeva

Sobolev Institute of Mathematics, pr. Koptyuga, 4, 630090, Novosibirsk, Russia

Abstract: Orientation spectrum of oriented graph is distribution of number of vertices by indegree. In this article we obtained complete description of all orientation spectra of connected cubic graph in terms of extremal pairs of disjoint independent sets.

Keywords: ubic graph, directed graph.

Funding Agency Grant Number
Russian Science Foundation 16-11-10054


DOI: https://doi.org/10.17377/semi.2017.14.060

Full text: PDF file (139 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 519.172.3
MSC: 05C20
Received October 31, 2016, published July 26, 2017

Citation: T. E. Kireeva, “Orientation spectra of cubic graphs”, Sib. Èlektron. Mat. Izv., 14 (2017), 703–709

Citation in format AMSBIB
\Bibitem{Kir17}
\by T.~E.~Kireeva
\paper Orientation spectra of cubic graphs
\jour Sib. \`Elektron. Mat. Izv.
\yr 2017
\vol 14
\pages 703--709
\mathnet{http://mi.mathnet.ru/semr817}
\crossref{https://doi.org/10.17377/semi.2017.14.060}


Linking options:
  • http://mi.mathnet.ru/eng/semr817
  • http://mi.mathnet.ru/eng/semr/v14/p703

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. T. E. Kireeva, “Sovershennye orientatsionnye raskraski kubicheskikh grafov”, Sib. elektron. matem. izv., 15 (2018), 1353–1360  mathnet  crossref
  • Number of views:
    This page:95
    Full text:20
    References:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020